# SDR SABA010003

- Difficulty date: January 12, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 801 ON FLIGHT 5024 FROM CLT TO PGV.  DURING THE TAKEOFF ROLL THE NUMBER 1 HYDRAULIC ISOLATION VALVE WARNING LIGHT, INBOARD SPOILER WARNING LIGHT, AND FLAP POWER WARNING LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT WAS TOWED TO THE GATE DUE THE COCKPIT PARKING BRAKE PRESSURE INDICATOR WAS DEFERRED.  MAINTENANCE FOUND THE NUMBER 1 HYDRAULIC RESERVOIR LOW.  THE RESERVOIR WAS SERVICED AND A LEAK CHECK PERFORMED.  NO LEAKS FOUND.  OPS CHECK WAS GOOD.  AIRCRARFT RETURNED TO SERVICE.
